# SDR CALA2024072600287

- Difficulty date: July 22, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N25982
- Make and model: Boeing 787-9
- Aircraft serial: 66139
- Aircraft time: 18,654 hours, 1,833 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Indication
- Location: Zone 700
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR DOOR ADVISORY ONE OR MORE GEAR DOORS ARE NOT CLOSED. FIM TASK REF : 31-90-F8-01A-421B-A CMC MSG#  3251001 FLIGHT STATUS: A INTERMITTENCE CODE: H PH: INITIAL CLIMB.   32 LGA NWS HM OPS FLAGGED FOR SDR EXTENDED AND RETRACTED ALL GEAR DOORS PER AMM 32-30-01-02C-340A-A. OPS CHECK GOOD, ALL GEAR DOORS SHOW OPEN AND CLOSED WHEN SUPPOSED TO ON EICAS. NO DEFECTS NOTED AT THIS TIME. REF LP 8692538 FOR WORK PERFORMED.
